1Department of mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran
2Department of mathematics, Hamedan Branch, Islamic Azad University, Hamedan, Iran
In this paper the fixed point theorem of Schauder is used to prove the existence of a continuous solution of the nonlinear fuzzy Volterra integral equations. Then using some conditions the uniqueness of the solution is investigated.
 G. A. Anastassiou and S. G. Gal, On a fuzzy trigonometric approximation theorem of Weierstrass-type, J. Fuzzy Math., 9 (3) (2001), 701-708.  K. Balachandran and K. Kanagarajan, Existence of solutions of general nonlinear fuzzy Volterra-Fredholm integral equations, J. Appl. Math. Stochast. Anal., 3 (2005), 333-343.  K. Balachandran and P. Prakash, Existence of solutions of nonlinear fuzzy Volterra-Fredholm integral equations, Indian J. Pure Appl. Math., 33 (3) (2002), 329-343.  K. Balachandran and P. Prakash, Existence of solutions of nonlinear fuzzy integral equations in Banach spaces, Libertas Math., 21 (2001), 91-97.  J. J. Buckley and T. Feuring, Fuzzy integral equations, J. Fuzzy Math., 10 (2002), 1011-1024.  D. Dubois and H. Prade, Fundamentals of fuzzy sets, Springer Netherlands Publisher, 2000.  M. Friedman, M. Ma and A. Kandel, On fuzzy integral equations, Fundam. Inform., 37 (1999), 89-99.
 S. G. Gal, Approximation theory in fuzzy setting, in: G. A. Anastassiou (Ed.), Handbook of Analytic-Computational Methods in applied Mathematics, Chapman & Hall, CRC Press, Boca Raton, London, New York, Washington DC, (2000), (Chapter 13).  D. N. Georgiou and I. E. Kougias, On fuzzy Fredholm and Volterra integral equations, J. Fuzzy Math., 9 (4) (2001), 943-951.  D. N. Georgiou and I. E. Kougias, Bounded solutions for fuzzy integral equation, Int. J. Math. Math. Sci., 31 (2) (2002), 109-114.  R. Goetschel and W. Voxman, Elementary fuzzy calculus, Fuzzy Sets Syst., 18 (1986), 31-43.  A. Karoui and A. Jawahdou, Existence and approximate Lp and continuous solutions of nonlinear integral equations of the Hammerstein and Volterra types, Appl. Math. Comput., 216 (2010), 2077-2091.  J. Mordeson and W. Newman, Fuzzy integral equations, Inform. Sci., 81 (4) (1995), 215-229.  J. J. Nieto and R. Rodriguez-lopez, Bounded solutions for fuzzy dierential and integral equations, Chaos Solitons & Fractals, 27 (5) (2006), 1376-1386.  J. Y. Park and J. U. Jeong, On the existence and uniquness of solutions of fuzzy Volterra- Fredholm integral equation, Fuzzy Sets Syst., 115 (2000), 425-431.  J. Y. Park and J. U. Jeong, A note on fuzzy integral equations, Fuzzy Sets Syst., 108 (1999), 193-200.  J. Y. Park, Y. C. Kwun and J. U. Jeong, Existence of solutions of fuzzy integral equations in Banach spaces, Fuzzy Sets Syst., 72 (1995), 373-378.  J. Y. Park, S. Y. Lee and J. U. Jeong, The approximate solutions of fuzzy functional integral equation, Fuzzy Sets Syst., 110 (2000), 79-90.  C. Wu and Z. Gong, On Henstock integral of fuzzy-number-valueed functions, Fuzzy Sets Syst., 120 (2001), 523-532.